MAUDE Adverse Event Report: STRYKER SPINE-US 6.5X45 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US 6.5X45 POLYAXIAL SCREW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482616545
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Event or Problem Description
It was reported that a serrato polyaxial screw fractured post-operatively.The patient is experiencing back pain, however, there are no plans for revision at this time.
 
Additional Manufacturer Narrative
Dimensional, material and functional analysis could not be performed as the device was not returned.However, an x ray was provided and it was confirmed that the screw fractured at the shaft.A review of the device and complaint history records could not be performed as a valid lot code was not provided and could not be obtained.As the screw was not returned, a definite root cause cannot be determined.As the patient's activity level is unknown, excessive post op activity level or not following the surgeon's recommendations could have contributed to the event.Other possible root causes include excessive torque on the device, poor fixation construct, and/or improper rod bending.
 
Event or Problem Description

Brand Name
6.5X45 POLYAXIAL SCREW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10374999
Report Number3005525032-2020-00034
Device Sequence Number2476506
Product Code NKB
UDI-Device Identifier07613327352658
UDI-Public07613327352658
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K170496
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482616545
Device Catalogue Number482616545
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;